# SDR SIMA200519310

- Difficulty date: July 5, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Frame 20
- Part time: 11,879 hours, 11,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR ON THE LT OMEGA BEAM AT FRAME 20 WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED REPAIR PART.  FABRICATED A FILLER, EXTERNAL ANGLE, 2 SHIMS AND PLATE.  REPAIR DONE IAW SRM.  (K)
